# SDR DALA12012300938

- Difficulty date: November 5, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,053 hours, 45,614 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE HAD AN IMPROPERLY INSTALLED LANYARD.   THE TAILCONE SLIDE AND LANYARD WERE INSTALLED CORRECTLY.
